English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Models of quasiprojective homogeneous spaces for Hopf algebras

MPS-Authors
/persons/resource/persons236221

Skryabin,  Serge
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Skryabin, S. (2010). Models of quasiprojective homogeneous spaces for Hopf algebras. Journal für die Reine und Angewandte Mathematik, 643, 201-236. doi:10.1515/CRELLE.2010.049.


Cite as: https://hdl.handle.net/21.11116/0000-0004-23B6-7
Abstract
There is no abstract available